JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE THEOREMS OF THE ITERATIVE SEQUENCES FOR NONEXPANSIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE THEOREMS OF THE ITERATIVE SEQUENCES FOR NONEXPANSIVE MAPPINGS
Kang, Jung-Im; Cho, Yeol-Je; Zhou, Hai-Yun;
  PDF(new window)
 Abstract
In this paper, we will prove the following: Let D be a nonempty of a normed linear space X and T : D -> X be a nonexpansive mapping. Let be a sequence in D and , be real sequences such that (i) $0\;{\leq}\;t_n\;{\leq}\;t\;<\;1\;and\;{\sum_{n
 Keywords
nonexpansive mapping;Ishikawa iterative sequence;strong and weak convergence theorems.;
 Language
English
 Cited by
 References
1.
Iterative Methods for Nonlinear Operator Equations in Banach spaces,

2.
J. Math. Anal. Appl., vol.199. pp.769-775 crossref(new window)

3.
Contemporary Math., vol.21. pp.115-123 crossref(new window)

4.
Proc. Amer. Math. Soc., vol.59. pp.65-71 crossref(new window)

5.
Proc. Amer. Math. Soc., vol.44. pp.375-380 crossref(new window)

6.
J. Math. Anal. Appl., vol.178. pp.301-308 crossref(new window)